Jump to content

MDMA relation with other psychedelics and migraines


Icarus
 Share

Recommended Posts

19 year old male. Have had mild visual snow and other slight visual defects as long as can remember. Since approximately 15 have suffered with short, intense migraines around once every three months (I believe caused by sleep pattern inconsistencies) accompanied with classic visual auras (loss of vision spreading across one eye). 

Around three months ago I tried mdma for the first time (I trust the source and purity) and have done it twice since. Noticed no significant change after first try (small dose). However, second time (very large dose, between 400 and half a g) I noticed difficulty reading, more visual snow, light flashes etc which peaked about four days after and, for the most part, subsided after three weeks. Third time, medium dose, hppd symptoms have returned, particularly visual snow and small amounts of light flashing. Three weeks on and I fear this may be more long term; however, it is currently not something that is an impediment to my day to day life. Naturally, I am fascinated by what substances have to offer, particularly mdma, but also psychedelics.

Questions:

1. have others found that all doses of mdma worsen symptoms; or, can low doses that don't fully overload 5htp receptors be used without damage?

2. I feel that those who have visual auras and migraines are far more likely to develop hppd. Would others say that this is particularly true of mdma? Would I also be more at risk of negative effects from more classic psychedelics such as lsd or shrooms?

Obviously I am aware that taking any psychoactive substance is a risk and should not be advised however, I would value some objective input. Essentially, I am asking whether my experiences with hppd from mdma would mean my likelihood of hppd from other drugs is higher? Or are there ways to control dosages to reduce the risks (for example, trying half a tab of acid in isolation and observing symptoms over a couple of months).

I am prepared to abstain from serotonergic drugs, however, this would not be a comfortable decision. I am grateful to be in a position where I have the option of avoiding serious long-term damage; however, if anyone thinks there is any chance of me being able to manage usage conservatively I am interested to hear.

Thanks

 P.S I have used DMT twice with no observable hppd

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.